# SDR 2005FA0001132

- Difficulty date: August 4, 2005
- Submitted: August 15, 2005
- Operation: General aviation
- Aircraft: N870SF
- Make and model: Bell 230
- Aircraft serial: 23018
- Engine: Allsn 250C30
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 222310465001
- Condition: Vibration
- Location: Collective Lever
- Part time: 2,324 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT COLLECTIVE LEVER SUPPORT BEARING FAILED CAUSING MAIN ROTOR VERT VIBRATION AND LOWER COLLECTIVE LEVER IDLER ELASTROMERIC BEARINGS TO FAIL AND SOME WERE IN MAIN TRANSMISSION UPPER LUGS/ATTACHMENT POINT TO WEAR.  DISCUSSED WITH MFG PAODUCT SUPPORT.
